# SDR WX0A2025070732488

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 78,243 hours, 30,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT SIGNS OF L1, R1 AND FWD GALLEY  AREA ARE FLASHING ON AND OFF DURING FLIGHT. THE REST OF THE EXIT SIGNS IN THE CABIN WERE ON. EMGR EXIT LT SWITCHES IN THE ARM POSITION. / PERFORMED CIDS RESET IAW AMM 23-73-00-740-003-A. A/C OK FOR SERVICE."
